Just had Restylane and see no difference. Any suggestions? (photos)

I just had restylene in my tear troughs and see no difference. I still have hollows. Do you recommend I add more filler to my tear troughs or do I need something along the orbital rim like radiasse ?

Doctor Answers 9

Not seeing effects from injections of Restylane in tear troughs

Thank you for sharing your question. It is always best to be conservative when injecting fillers. Your doctor was probably being cautious with your treatment. Have him inject additional filler if he feels it is appropriate. Restylane is the best dermal filler for the tear troughs.
Good luck,

If you are not seeing results, it’s possible that you may need more Restylane added.

If you are not seeing results, it’s possible that you may need more Restylane added. Many doctors prefer to start very conservatively, as it’s much easier to add more later than to get rid of too much filler. I would not recommend Radiesse in the tear trough area, as Radiesse cannot be reversed and has a history of non-ideal results when injected into the thin skin under the eyes. Please visit your dermatologist for a follow-up appointment to discuss your concerns and try to reach your goals.

Mitchel P. Goldman, MD
San Diego Dermatologic Surgeon
4.8 out of 5 stars 21 reviews

Dark Circles, Eyelid Wrinkles/Bags Treatment -- Restylane or Belotero with Cannulas, Clear+Brilliant, Eclipse Micropen, Viva

IF you see no difference you may need more filler and/or lasers.  often this area is genetic and needs treatments for improvement but there will be no cure.  Best, Dr. Emer.

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 167 reviews

Just had Restylane and see no difference. Any suggestions?

For mildly darken and indented areas under the eyes that have already been filled, Fraxel® laser treatment can build collagen in that area to lighten and mildly thicken the skin. Since Fraxel® eyelid rejuvenation requires advanced technique, please consult a board certificated aesthetic dermatologist for a consultation!

Manjula Jegasothy, MD
Miami Dermatologist
5.0 out of 5 stars 8 reviews

Tear Trough Filler

Thank you for your question. I typically recommend for my patients to start conservatively and add additional filler if more volume is needed so I would consult with the physician who performed your treatment and see if another syringe of Restylane is needed. Often times patients may require more then 1 syringe for full correction.

Dr. Daniel Ritacca

Daniel J. Ritacca, MD
Chicago Oculoplastic Surgeon
4.3 out of 5 stars 18 reviews

Restylane for Tear Trough

I would definitely return to your treating physician for evaluation to see why you don't have the results you expected.  Perhaps Belotero layered on top might help. Best, Dr. Green

Restylane to Tear Troughs

Restylane is my preferred filler in this area.  I wouldn't recommend Radiesse to the tear trough.  You might need more than one syringe of Restylane.  It's usually best to start conservative and add more later if needed.
Regards,
Dr. Ort

Richard Ort, MD
Lone Tree Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

No result from Restylane

Restylane is a good filler for this area although many prefer Belotero. at any rate you may not have had sufficient amount or the skill is not enough in this area. be sure you are seeing a board certified dermatologist or plastic surgeon

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

Restylane for tear troughs

In my opinion Restylane is the "go to" filler in the tear trough. You should be able to obtain excellent resolution of the shadows caused by your tear troughs. 1 syringe will not likely be enough, so you may need more.


Best wishes!  Harry V. Wright MD, Sarasota, Florida

Harry V. Wright, MD
Sarasota Facial Plastic Surgeon
5.0 out of 5 stars 25 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.